Hey there! I've been having a very difficult week. I've been on lexapro and klonopin for depression and anxiety for 3 years and the lexapro has plateaued in the last year or so, so my pdoc decided to put me on Abilify about a week ago and it has SUCKED. I'm not feeling any of the positive effects of the meds yet, which I understand because sometimes it takes a while. BUT i have been feeling a whole bunch of negatives. Theres a general brain slowness, like forming sentences and thoughts takes much longer than usual, like if my train of thought were a real train, there is now a huge parachute on the back slowing it down.
The WORST side effect so far has been the derealization. I'm familiar with it as it is a side effect of my anxiety. I can't tell if it is a direct effect of the abilify or if the meds are causing more anxiety which is then causing derealization. The thing is, I haven't been feeling much more anxious than usual recently. It's like the derealization comes over me first and then the anxiety follows.
Has anyone experienced this on Abilify? If so, did it go away eventually? Did you switch meds? Nothing seems real and I'm getting very very tired of it.
I started Abilify 2mg on Monday to try as an adjunct treatment to Wellbutrin XL 450mg. Since Monday night, I have had a headache that has not stopped, although it seems to be at it's worst maybe 6-10 hours after I've taken my meds.
It only occurred to me today that my headache might be a side effect of Abilify and I wanted to hear if anyone had similar experiences or not, and if you did if it cleared up or not
Edit to add: I've also been experiencing intense nausea, with fits of gagging and retching and I did throw up a little on Tuesday night, and a complete lack of appetite as well the last few days.
About to go off abilify. Went from 2.5 mg - 1.25 mg 5 days ago.
since yesterday anxiety, agitation and akathisia has gone through the roof. My intire body tingles, burns etc. And it feels like i’m about to explode. Just can’t relax.
I was only on the drug for 4 weeks.
Any ideas how long this is going to last?? And has anyone experienced this as well?
damn you drugs.. Amiright
My husband takes 1200 mg lithium carbonate, abilify, Xanax, antidepressants, three blood pressure meds, and few others for acid reflux and he drinks alcohol. Over the counter sleep aids too. He was smoking marijuana every 2-3 hours before starting the abilify. I have filed for a divorce and he stopped smoking because I am fight for custody of my son.
He is manic, bipolar and I think possibly schizophrenic. I have been reading the side effects of these drugs and wonder if anyone else has taken this type if cocktail and what their experience has been.
The last time I saw him he was shaking and look “wild eyed” and was red faced (flushed). Is it likely that at the level of his meds is he walking around in a “fog” and with this regiment how long until his health is affected? He has been on blood pressure meds for 16 years, a history of 5 years on lortab, followed by a 3 year history of suboxone use and Seroquel
he has been on Xanax for 10+ years
alcohol addiction 20 years with varying degrees of use
what is his mental state likely to be with this many drugs?
he insists he does not have a problem
please help me understand his mind and what is the most likely state he is in